Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Trying to quit smoking. Taking bus par, prilosec and zyrtec. Need suggestions

It s not every night but I get to a point were I can t stop hacking I throw up n have to use an inhaler . Yes I do smoke but this problem did not start till a few months ago. I take bus par , ativain, celexa n limictal. Also prilosec n zrytec... I want to quit smoking but this rarely happens. Ok so tonight this happened I took my inhaler I feel better still a little hack. But I feel all paranoid like I m going to die n my right side of my head got all hot... But I will eventually pass out... Help me
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

You have not mentioned why you have been prescribed celexa, ativan, lamictal and buspar. Now if you wish to quit smoking and find it difficult to do so on your own, you can consult your doctor and ask him/her if you can be prescibed bupropion in place of one of the medications you are already taking, as it reduces the craving for tobacco, making it easier for you to quit. Like celexa, it is also an antidepressant. Feeling burning sensation and fear of death can both be due to anxiety and may improve with adjustment of dosage of the medications you are on. In addition, quitting smoking helps you in two ways - one, it improves your physical health, especially that of your lungs; secondly, it reduces the metabolism of your medication, letting you get better effects from the same dosages. So this is another incentive for you to try to quit. Also consider practising some relaxation exercises, which you are sure to find of benefit.

Hope this was of help. Best wishes.
Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor